# SDR SWAA2015080342413

- Difficulty date: June 22, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 68,015 hours, 55,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR CUT OUT, BEAR STRAP INBOARD EDGE CRACKED AT LOWER FORWARD CORNER, 4" UP FROM LOWER DOOR CUT OUT EDGE.  REPAIRED BEAR STRAP IAW ER & EA.
